Connect with others who understand.

sign up log in
About MyFibroTeam

Drugs

Drugs

Do any of you feel like the drugs they give us for this only make things worse? A lot of the side effects from these drugs are also fibro symptoms. Like dizziness, tremors, and more. How do we know what is a true symptom versus one brought on by the very drugs that are supposed to help? Here is a personal example: Ativan. I was given a months supply of Ativan with the understanding I would get no more after. So I nursed that bottle of Ativan, breaking pills in halves and fourths. I stopped a week ago, and… read more

A MyFibroTeam Member said:

I research every drug I am prescribed and then listen to my body. If a medication is causing worse symptoms, mine was Pregabalin, I stop. I told my GP and she said that I had done the right thing. I had only been taking it for about 5 days and did give it another go but effects were horrendous.
Basically we have to listen to our bodies because after all we are the person that knows it best.
Don't forget that we are a bit like lab rats as we do not all react the same.

posted about 1 year ago
A MyFibroTeam Member said:

I hear you. I have ceased with all drugs except for the occasional muscle relaxer and ibuprofen at this point. I have antidepressants and gabapentin and low dose naltrexone in my cabinet, but I am Uber paranoid to touch anything at this point. Especially while coming off benzos.

posted about 1 year ago
A MyFibroTeam Member said:

It’s probably a combination of the medicine and Fibromyalgia, but that’s just my guess.

posted about 1 year ago
A MyFibroTeam Member said:

Definitely!! I get pains and pins and needles which were exacerbated by Amitriptyline and made both my legs tingle from top to bottom, the GP said carry on taking them even tho I couldn’t walk but I refused! As if our symptoms are bad enough for us as it is!

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in